# SDR 99ZZZM357

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 350544851
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FL126 - CREW RECEIVED EICAS MESSAGE 'L STARTER CUTOUT' ON CLIMB-OUT FROM PHL.  FLIGHT RETURNED TO PHL AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE STARTER AND START VALVE.  (M)
